# SDR 20000331SH016

- Difficulty date: March 6, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H405X145
- Part serial: B090723
- Condition: Failed
- Location: Mlg
- Component: Reterad Aircraft Tire
- Component part number: 26066712
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE FAILURE, THROWN TREAD.  (X)
